# SDR QR9R2023100300001

- Difficulty date: October 3, 2023
- Submitted: October 3, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723629741
- Aircraft time: 3,083 hours
- System (JASC): 3400 · Navigation System
- Part: Ahrs
- Part number: 42000332460
- Part serial: 12453
- Condition: Failed
- Location: Not Reported
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH AT 300' AGL AHRS 2 FAIL ON PILOT PFD AND ND. PFD AND ND DATA NO LONGER DISPLAYED. REMOVED AND REPLACED #2 AHRS IAW AMM 34-22-00, 4-1.
